cbd is completely different from what is in weed that is mainly thc which makes the voices very loud for me and makes me have panic attacks cbd is really the opposite of thc
You determined after one comment that we’re all pro meds?
I think you should be very careful coming off a med like this cold turkey. I’ve done this several times with several medications, and it never ended well.
Well i assumed because no one else was commenting. Rash assumption maybe. Sorry. I would like to get more advice about what it’s like to come off meds. You just say it ended badly. How so?
This is really something that should be done with advice and consent of your doctor. On your own, cold turkey is dangerous.
This is exactly what I don’t need to hear. I simply asked about withdrawals. I’m seeing my doctor soon.
Hey, I hope it works out for you. Glad you will be consulting a doctor.
An update in case anyone is interested. I’m doing okay today. It’s day 7 of no latuda cold turkey. I woke up a little lightheaded. I ate soup and toast because I was a little nauseous. During the day I could walk around and eat solid foods. Now I’m just resting.
I also had some ginkgo biloba tea for the first time
I am pro med, but I don’t agree with quitting meds without a doctors help. its your life though no one can convince you probably to go back on meds so I wish you good luck,
For one, the withdraws are real. I remember literally wanting to die and then thinking I was dying when I came off chlorpromazine (thorazine). My entire body ached and I cried non stop for days. For two, symptoms returned fairly rapidly. Paranoia was by far the worst, even worse than before I started the meds.
The nausea is annoying. I just vomited.
Finally, a day without nausea. Could this be the end of withdrawals? I feel good.
how are you doing now off meds, I’m asking because I’m bout to switch meds tomorrow and I know that meds take a few weeks to start working fully and I am quitting the med I’m on cold turkey because it has caused too much problems and I cant stay on it long enough to taper
I’ve been cold turkey off of Latuda 160mg for approx. 15 days. I am fine now. A little light headed upon waking up in the morning, but that is all. I went through my worst withdrawal symptoms about 4 days off until about the 12th day.
I hope you have a smooth transition to your new meds.
I’ve been okay recently. Still without meds. I’ve noticed that i have hallucinated and heard voices in my dreams, but I’m hoping it won’t keep happening.
You are supposed to hear voices and hallucinate when you dream. That’s what a dream is.
I tried coming off of Latuda. I don’t know if I had withdrawals. I just felt bad without it. It put about 40 pounds on me. But I don’t eat anymore than I used to.
I meant to say upon waking up from them, I hear voices, but they seemed to go away. Today however it seems I’ve been slightly hearing them all day. I’m dealing with some thought broadcasting too. I was hoping this wouldn’t happen again. I think it has a lot to my pursuit of a new, open spiritual path and diet. I’ve been holding off on meat and adding more fruits, veges, and herbs.
I put on 30 lbs with Latuda. I’m beginning to lose weight now that I’m not taking it.
I just got the book Natural Healing for Schizophrenia by Eva Edelman. I’ve read so far that geranium (organic geranium sesquioxide) alleviated psychotic depression which the book references as another name for schizoaffective. I’m going to keep reading and look into that as well.
Have a happy day!
Hi guys. I know I’m quite late on this forum, since this was all discussed months ago, though I’m needing some insight on Latuda and how I was only on it for a week in the hospital, yet they tapered me up quickly from 25-100mgs within that week. Well, I started having weird bouts of energy to the point I couldn’t sleep at night unless I had an anti-anxiety med that made me drowsy enough to pass out. I was starting to lose my appetite and was having very strange, violent thoughts. Now I never thought I was schizophrenic before, and I went into the hospital due to Lamictal causing me to act different too. Very zombified and apathetic and the weight gain was ridiculous! I took myself off that cold turkey after being on it two months and tapered up from 25-75mgs. The mix-in of Celexa with Lamictal probably wasn’t good either… But after two days of stopping the Lamictal on my own after I already took myself down from 75-25mgs within a week, and only taking the Celexa, I had a severe panic attack and started thinking I didn’t love or want to be with my man anymore, which made no sense… But I couldn’t stop the racing thoughts or feelings that came with them. I couldn’t tell what I was feeling was real or not. Well, after I got out of the hospital a week and a half ago, I found out my insurance didn’t cover it so I had to quit cold turkey. I’m still feeling very sick to my stomach and fatigued and I’m still having racing thoughts. The first week being off it I felt I was getting much better mentally, even though the physical withdrawals were getting worse… Now it’s like those have switched. I’m having the dumb thoughts about my man again and believe me, I have no reason to be thinking in such ways about him. Yes, the past few months I’ve had to take in my mentally abusive father since his heart attack and no has vascular dementia, but he still treats me like ■■■■… And it’s getting to both me and my bf.
Please, I know this forum hasn’t had any updates since some months ago… But please, can someone comment and give me some advice on the situations I’m going through? I’d really appreciate it. I’d hate to think that after all we’ve gone through together and how much I know deep down I really love him… That this will break us up. It scares me.
Latuda gave me strange horrible thoughts and anxiety … I weaned myself I was nauseous and sick for 1-2 weeks
Good lord. Cold turkey from 160mg Latuda?? That’s like asking to die IMO.